MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device stopped ventilating during use and issued a device failure alarm.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the analysis of the log file the reported event could be confirmed.The log file analysis showed that the device issued a device failure alarm.Additionally, the alarm "airway pressure low", "o2 measurement failed", "flow measurement inaccurate were raised".The failure was caused by a faulty solenoid which opens and closes the safety valve.The faulty part must be replaced.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a deviation of the safety valve the device would detect a deviation concerning the gas delivery.Audible alarms would be posted to inform the user about the problem.However, manual ventilation with an alternate device may be considered necessary.The device reacted as specified and posted a device failure alarm message due to the detected deviation concerning the safety valve.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22554892
Report Number9611500-2025-00396
Device Sequence Number15862386
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)240216(93)8422300-08
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown